Journal of Computer and Communications

Vol.4 No.4(2016), Paper ID 65798, 9 pages

DOI:10.4236/jcc.2016.44011

 

The Analytical Expressions for Computing the Minimum Distance between a Point and a Torus

 

Xiaowu Li, Linke Hou, Juan Liang, Zhinan Wu, Lin Wang, Chunguang Yue

 

College of Information Engineering, Guizhou Minzu University, Guiyang, China
Center for Economic Research, Shandong University, Jinan, China
Department of Science, Taiyuan Institute of Technology, Taiyuan, China
School of Mathematics and Computer Science, Yichun University, Yichun, China
College of Information Engineering, Guizhou Minzu University, Guiyang, China
College of Information Engineering, Guizhou Minzu University, Guiyang, China

 

Copyright © 2016 Xiaowu Li, Linke Hou, Juan Liang, Zhinan Wu, Lin Wang, Chunguang Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, X. , Hou, L. , Liang, J. , Wu, Z. , Wang, L. and Yue, C. (2016) The Analytical Expressions for Computing the Minimum Distance between a Point and a Torus. Journal of Computer and Communications, 4, 125-133. doi: 10.4236/jcc.2016.44011.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.